Murat Adivar`s Homepage

Drag to rearrange sections
Rich Text Content
profile.jpg   sap-certified-application-associate-business-process-integration-with-sap-s-4hana-2017.png  SAP_Certified_Associate LOGO.GIF

 

rich_text    
Drag to rearrange sections
HTML/Embedded Content
Murat ADIVAR
Associate Professor and SAP Faculty Coordinator at FSU

Contact information

e-mail: madivar a uncfsu.edu
Phone: (910) 672-1980
Address: Fayetteville State UniversityLinks to an external site.

Teaching

Courses

  • SAP TERP10 Integration of Business Processes with SAP ERP Certification Bootcamp
  • MIS 630-Data Analytics, MBA Course, Fayetteville State University, School of Business and Economics
  • MGMT 491-Introduction to ERP and Business Processes using SAP, Fayetteville State University, School of Business and Economics
  • MGMT 492-Electronic Business Management using SAP, Fayetteville State University, School of Business and Economics
  • MGMT 493-Operations Planning and Control using SAP, Fayetteville State University, School of Business and Economics
  • MGMT 494-Purchasing and Materials Management using SAP, Fayetteville State University, School of Business and Economics

Previous Courses

  • MIS 300-Management Information Systems, Fayetteville State University, School of Business and Economics (2 sections)
  • BADM 216-Statistics for Business and Economics, Fayetteville State University, School of Business and Exonomics
  • BADM 345-ILinks to an external site., Quantitative Methods in Business and Economics, Campbell University, Lundy Fetterman School of Business
  • BADM 345-IILinks to an external site., Quantitative Methods in Business and Economics, Campbell University, Lundy Fetterman School of Business
  • Calculus I-II (Math 110)Links to an external site.
  • Measure Theory
  • Advanced Linear Algebra and Optimization
  • Engineering Calculus I-II
  • Mathematical Programming
  • Introduction to Probability and Statistics
  • Linear Programming
  • Functional Analysis I-II. (MATH 302)Links to an external site.
  • Optimization I.
  • Topology I-II.
  • Advanced Mathematical Analysis
  • Introduction to Spectral Theory I-II.
  • Research Project
  • Civic and Environmental Engagement Projects


Education


Certificates ( SAP, SAS, Data Analytics, and Online Teaching)


Dissertation

  • Spectral Analysis of Non-selfadjoint Discrete Schrödinger Operator. Advisor: Prof. Dr. Elgiz Bairamov (PhD: St. Petersburg Department of Steklov Institute of Mathematics of Russian Academy of Sciences)


Research Areas

  • Differential, difference, and integral equations; Optimization techniques and modeling; linear, integer and nonlinear programming; fuzzy decision making; spectral analysis; scattering data theory; data analytics (Data Science Specialization Certificate, Johns Hopkins University, 2015); Time scales


Research Collaborators


Publications

  1. Adıvar, M. Fang, S. C., Convex Analysis and Duality over Discrete Domains, J. Oper. Res. Soc. China (Springer Journal), 59 pages, (2018) 6:189–247
  2. Adıvar, M. and Koyuncuoglu, On the affine-periodic solutions of discrete dynamical systems, Turkish Journal of Mathematics, Scientific Journal by The Scientific and Technological Research Council of Turkey (Indexed In SCI-Exp), DOI: 10.3906/mat-1801-60, To Appear, 2018
  3. Hu, C-F., Adıvar, M., and Fang, S-C., Non-L-R Type Fuzzy Parameters in Mathematical Programming Problems, IEEE Transactions on Fuzzy Systems , Vol. 22(5), 1062--1073, 2014.
  4. Adıvar, M. and Fang, S. C., Convex optimization on mixed domains, Journal of Industrial and Management Optimization, (American Institute of Mathematical Sciences Journals), 8(1), 189-227, 2012.
  5. Adıvar, M. and Koyuncuoglu, H. C., Almost periodic solutions of Volterra difference systems Demonstratio Mathematica (De Gruyter Journal indexed In SCI-Exp), 2017; 50:320–329, DOI: https://doi.org/10.1515/dema-2017-0030
  6. Adıvar, M. Raffoul, Y. N, and Koyuncuoglu, H. C., Almost automorphic solutions of delayed neutral dynamic systems on hybrid domains, Applicable Analysis and Discrete Mathematics, doi:10.2298/AADM160402006A, (10) 128–151, 2016.
  7. Adıvar, M. and Koyuncuoglu, H. C., Almost automorphic solutions of discrete delayed neutral system, Journal of Mathematical Analysis and Applications (Elsevier Journal), doi:10.1016/j.jmaa.2015.10.056, (435) 532--550, 2016.
  8. Adıvar, M. and Koyuncuoglu, H. C., Floquet theory based on new periodicity concept for hybrid systems involving q-difference equations, Appl. Math. Comput (Elsevier Journal), Volume: 273 Pages: 1208-1233 Published: JAN 15 2016.
  9. Adıvar, M. and Raffoul, N. Y., Qualitative analysis of nonlinear Volterra integral equations on time scales using resolvent and Lyapunov functionals, Applied Mathematics and Computation (Elsevier Journal), Volume: 273 Pages: 258-266 Published: JAN 15 2016.
  10. Higgins, R., Adıvar, M., and Akin, E., Oscillatory behavior of solutions of third-order delay and advanced dynamic equationsLinks to an external site., Journal of Inequalities and Applications, (Springer Journals), Article Number: 95 (doi:10.1186/1029-242X-2014-95), FEB 25 2014.
  11. Islam M. N. and Adıvar, M., Asymptotically Stable Solutions of a Nonlinear Volterrra Integral Equation, Commun. Appl. Anal. Vol. 18, 155–162, 2014.
  12. Adıvar, M., Koyuncuoglu, H. C., and Raffoul, N. Y.,Existence of periodic solutions in shifts $\delta_{\pm}$ for neutral nonlinear dynamic systems, Appl. Math Comput. (Elsevier Journal) Vol. 242 Pages: 328-339, September 2014
  13. Adıvar, M., Koyuncuoglu, H. C., and Raffoul, N. Y., Periodic and Asymptotically Periodic Solutions of Systems of Nonlinear Difference Equations with Infinite DelayLinks to an external site., Journal of Difference Equations and Applications (Taylor & Francis Journals), Vol. 19(12), 1927-1939, DEC 1, 2013.
  14. Adıvar, M., Koyuncuoglu, H. C., and Raffoul, N. Y., Classification of Positive Solutions of Nonlinear Systems of Volterra Integro-Dynamic Equations on Time Scales, Commun. Appl. Anal., 16(3), 359-376, 2012.
  15. Adıvar, M., A new periodicity concept for time scalesLinks to an external site., Mathematica Slovaca (Springer Journals), Vol. 63(4), 817-828, August 2013.
  16. Adıvar, M. and Raffoul, N. Y., Inequalities and exponential stability and instability in finite delay Volterra integro-differential equationsLinks to an external site., Rendiconti del Circolo Matematico di Palermo, (Springer Journals), Vol. 61(3), pp 321-330, December 2012.
  17. Adıvar, M. and Raffoul, N. Y., Necessary and sufficient conditions for uniform stability of Volterra integro-dynamic equations using new resolvent equationLinks to an external site., Analele Stiintifice Ale Universitatii "Ovidius" Constanta, Vol. 21(3), 17-32, 2013.
  18. Adıvar, M., Raffoul, Y. N., and Islam, M. N., Separate contraction and existence of periodic solutions in totally nonlinear delay differential equationsLinks to an external site., Hacettepe Journal of Mathematics and Statistics, Vol. 41(1), 1-13, 2012.
  19. Adıvar, M. and Bohner, E. A., Halanay type inequalities on time scales with applicationsLinks to an external site., Nonlinear Analysis: Theory, Methods & Applications (Elsevier Journals), Volume 74, Issue 18, Pages 7519-7531, December 2011.
  20. Adıvar, M. and Raffoul, N. Y., Inequalities and Exponential Decay In Time Varying Delay Differential EquationsLinks to an external site., Mathematical and Computer Modelling (Elsevier Journals), Volume 54, Issues 1-2, Pages 794-802, July 2011.
  21. Adıvar, M. and Raffoul, N. Y., Shift operators and stability in delayed dynamic equationsLinks to an external site., Rend. Sem. Mat. Univ. Politec. Torino, Vol. 68(4) , 369 – 396, 2010.
  22. Adıvar, M., Principal matrix solutions and variation of parameters for Volterra integro-dynamic equations on time scalesLinks to an external site., Glasgow Mathematical Journal (Cambridge Journals), 53, 463–480, 2011.
  23. Adıvar, M., Quadratic pencil of difference equations: Jost Solutions, spectrum, and principal vectorsLinks to an external site., Quaestiones Mathematicae (Taylor & Francis Journals), 2010, Volume 33, Issue 3, , pages 305 – 323, November 2010.
  24. Adıvar, M., Function Bounds for Solutions of Volterra Integro Dynamic Equations on Time ScalesLinks to an external site., E. J. Qualitative Theory of Diff. Equ., No. 7, pp. 1-22, 2010.
  25. Adıvar, M. and Raffoul, A note on "Stability and periodicity in dynamic delay equations"Links to an external site., Computers and Mathematics with Applications (Elsevier Journals), Volume: 59(10), 3351-3354, MAY 2010.
  26. Adıvar, M. and Raffoul, N. Y., Existence of resolvent for Volterra integral equations on time scalesLinks to an external site., Bulletin of the Australian Mathematical Society (Cambridge Journals), Vol. 82(1), 139-155, AUG 2010
  27. Adıvar, M. and Akbulut, A., Non-selfadjoint boundary value problem with discontinuous density functionLinks to an external site., Mathematical Methods in the Applied Sciences, (Wiley Journals) Vol. 33(11), 1306-1316, JUL 30 2010.
  28. Adıvar, M. and Raffoul, N. Y., Existence of periodic solutions in totally nonlinear delay dynamic equations Links to an external site., E. J. Qualitative Theory of Diff. Equ., Spec. Ed. I, 2009 No. 1., pp. 1-20.
  29. Adıvar, M. and Raffoul, N. Y., Stability and periodicity in dynamic delay equationsLinks to an external site., Computers and Mathematics with Applications (Elsevier Journals), 58 (2), 264-272, 2009.
  30. Adıvar, M. and Raffoul, N. Y., Existence results for periodic solutions of integro-dynamic equations on time scalesLinks to an external site., Annali di Matematica Pura ed Applicata (Springer Journals), 188 (4), 543-559, 2009.
  31. Adıvar, M. and Bohner, M., Spectrum and Principal vectors of $q$-difference Equations, Indian Journal of Mathematics, Vol 48, pp 17-33, 2006.
  32. Adıvar, M. and Bohner, M., Spectral Analysis of $q$-difference Equations with Spectral SingularitiesLinks to an external site., Mathematical and Computer Modelling (Elsevier Journals), 43, 695-703, 2006.
  33. Akbulut, A., Adıvar, M. and Bairamov, E., On the spectrum of the difference equations of second orderLinks to an external site., Journal of Publicationes Mathematicae Debrecen 67, 253-263, 2005.
  34. Adıvar, M. and Bairamov, E., Difference Equations of Second Order with Spectral SingularitiesLinks to an external site., Journal of Mathematical Analysis and Applications (Elsevier Journals), Vol. 277, 714-721, 2003.
  35. Adıvar, M. and Bairamov, E., Spectral Singularities of the Nonhomogeneous Sturm-Liouville EquationsLinks to an external site., Applied Mathematics Letters (Elsevier Journals), Vol. 15 (2002), 825-832.
  36. Adıvar, M. and Bairamov, E., Spectral Properties of Non-Selfadjoint Difference OperatorsLinks to an external site., Journal of Mathematical Analysis and Applications (Elsevier Journals), Vol. 261 (2001), 461-478.
  37. Yaylı, Y. and Adıvar, M., Perplex Numbers and Applications to Lorentzian Geometry, Gazi Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 12 (4) 971-976, 1999.


Seminars & Conference Talks


Awards & Grants

TUBITAK: The Scientific and Technological Research Council of Turkey


Refereeing


Membership in Academic Organizations


Conferences and Workshops Organized


Other Activities

Gorece International Mathematics Competition Without LimitsLinks to an external site.


Positions Held


html    
Drag to rearrange sections
Image/File Upload
Associate Consultant Logo (2).jpg
attachment 1094041  
Drag to rearrange sections
Rich Text Content
rich_text    

Page Comments